# SDR SWAA2021012042882

- Difficulty date: January 16, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 15,279 hours, 6,831 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Faulty
- Location: Emer Equp Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT INSPECTION DOOR AFT GALLEY F/O SIDE LATCH WILL NOT FUNCTION THEREBY NOT ALLOWING DOOR TO OPEN (UNDER AFT RT F/A SEAT, OVERHEAD BIN/CABIN AND GALLEY STORAGE (SECURED CLOSED).  R & R THE AFT FLIGHT ATTENDANT EMERGENCY DOOR LATCH ASSEMBLY, REF CM 25-23-99 CL 84110.
